# SDR CALA2014110492650

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 40,896 hours, 17,496 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEV UPPER SKIN PANEL HAS A TRAPPED WATER INDICATION 64.5 FROM INBD, 12 INCHES FROM TE, 2 INCH DIAMETER.  REPAIRED ELEV UPPER SKIN BY REMOVING DAMAGE & REPAIRED IAW SRM 55-21-11 REPAIR 5 & FIG 205 CONFIG 1 ZONE L.
